# SDR SWI2024F01263

- Difficulty date: August 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL WINDSHIELD SIDE POST LWR UPPER AFT BOLT HOLE CRACKED (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED AND REPLACED RH EXTERNAL WINDSHIELD SIDE POST REF  DWG NO. 601R33007 REV -U  AND CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY, 56-220-1000-SKY, 56-220-1000-SKY. NO LEAKS NOTED.
